# SDR UPS97224591

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1170-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR WEB FLOOR STA 1170 TO 1176 LBL 25 WL 208 CORROSION SDN C53-224-04.00-01.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-1, SRM 51-10-6.  DAMAGED AREA WAS REMOVED AND REPAIRED ON CARD NR 740159.
